Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 6, NWS North Platte, NE

June 12, 2010Frontier County, Hayes County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jun 12, 2010, 11:08 PM CDT for Frontier County, Hayes County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2010, 11:08 PM CDT (04:08 UTC)
Expired
Jun 13, 2010, 5:00 AM CDT
In force
6 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Frontier County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 147 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 11:23 PM CDTHEAVY RAIN 1.8Palisade, NE1.80 INCHES OF RAIN IN THE PAST THREE HOURS. MAIN STREET REPORTED FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WGUS53 KLBF 130408
FFWLBF
NEC063-085-131000-
/O.NEW.KLBF.FF.W.0006.100613T0408Z-100613T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1108 PM CDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  HAYES COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 500 AM CDT

* AT 1104 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED          
  THUNDERSTORMS WITH VERY HEAVY RAINFALL AT PALISADE WITH MAIN       
  STREET FLOODED. ADDITIOANL FLASH FLOODING IS LIKELY ACROSS THE     
  WARNED AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED 
  TONIGHT. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CURTIS...HAYES CENTER...EUSTIS...HAMLET...HAYES CENTER STATE
  WILDLIFE MANAGEMENT AREA...MAYWOOD...MEDICINE CREEK RESERVOIR STATE
  RECREATION AREA...MOOREFIELD...PALISADE...RED WILLOW RESERVOIR
  STATE RECREATION AREA AND STOCKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4033 10133 4035 10134 4044 10134 4045 10118
      4067 10134 4069 10134 4069 9997 4044 9997
      4044 9999 4044 10007 4035 10008 4033 10016

$$

ROBERG
3 follow-up statements
447 
WGUS53 KLBF 130411 CCA
FFWLBF
NEC063-085-131000-
/O.COR.KLBF.FF.W.0006.100613T0408Z-100613T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1108 PM CDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  HAYES COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 500 AM CDT

* AT 1104 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED          
  THUNDERSTORMS WITH VERY HEAVY RAINFALL AT PALISADE WITH MAIN       
  STREET FLOODED. ADDITIONAL FLASH FLOODING IS LIKELY ACROSS THE     
  WARNED AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED 
  TONIGHT. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CURTIS...HAYES CENTER...EUSTIS...HAMLET...HAYES CENTER STATE
  WILDLIFE MANAGEMENT AREA...MAYWOOD...MEDICINE CREEK RESERVOIR STATE
  RECREATION AREA...MOOREFIELD...PALISADE...RED WILLOW RESERVOIR
  STATE RECREATION AREA AND STOCKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4033 10133 4035 10134 4044 10134 4045 10118
      4067 10134 4069 10134 4069 9997 4044 9997
      4044 9999 4044 10007 4035 10008 4033 10016

$$

ROBERG
389 
WGUS73 KLBF 130811
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 AM CDT SUN JUN 13 2010

NEC063-085-131000-
/O.CON.KLBF.FF.W.0006.000000T0000Z-100613T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYES NE-FRONTIER NE-
311 AM CDT SUN JUN 13 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FRONTIER AND HAYES
COUNTIES UNTIL 500 AM CDT...

AT 306 AM CDT...RADAR INDICATED SCATTERED THUNDERSTORMS PRODUCING 
VERY HEAVY RAIN WILL TRACK NORTHEAST THROUGH FRONTIER COUNTY. LIGHT 
TO MODERATE RAIN IS EXPECTED ACROSS HAYES COUNTY. RAINFALL RATES 
WILL APPROACH 2 INCHES PER HOUR IN FRONTIER COUNTY IN THE HEAVY 
THUNDERSTORMS. TOTAL RAINFALL OF 1 TO 4 INCHES IS POSSIBLE BY 
MORNING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...CURTIS...HAYES 
CENTER...EUSTIS...HAMLET...MAYWOOD......MOOREFIELD...PALISADE AND 
STOCKVILLE.

FRENCHMAN CREEK AT PALISADE IS APPROACHING 6 FEET...FLOOD STAGE IS 7 
FEET. THE RIVER IS EXPECTED TO CONTINUE TO RISE AND A FLOOD 
STATEMENT OR WARNING WILL BE ISSUED SHORTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

THERE ARE HUNDREDS OF CANYONS WHICH ARE POTENTIALLY DANGEROUS IN 
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND 
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING 
WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4033 10133 4035 10134 4044 10134 4045 10118
      4067 10134 4069 10134 4069 9997 4044 9997
      4044 9999 4044 10007 4035 10008 4033 10016

$$

CDC
526 
WGUS73 KLBF 130959
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
459 AM CDT SUN JUN 13 2010

NEC063-085-131014-
/O.EXP.KLBF.FF.W.0006.000000T0000Z-100613T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYES NE-FRONTIER NE-
459 AM CDT SUN JUN 13 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR FRONTIER AND HAYES
COUNTIES WILL BE ALLOWED TO EXPIRE AT 500 AM CDT...

THIS WARNING WILL BE REPLACED WITH A FLOOD ADVISORY SHORTLY.

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4033 10133 4035 10134 4044 10134 4045 10118
      4067 10134 4069 10134 4069 9997 4044 9997
      4044 9999 4044 10007 4035 10008 4033 10016

$$

CDC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:42 PM CDT, 7 hours 26 minutes earlier.

Area forecast discussion, Jun 12, 3:42 PM CDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT SAT JUN 12 2010

.DISCUSSION...
HEAVY RAINFALL THE PAST FEW DAYS HAS CAUSED WIDESPREAD CONCERN FOR
ADDITIONAL FLOODING FOR TONIGHT THROUGH SUNDAY NIGHT. RAINFALL
REPORTS HAVE RANGED AS HIGH AS 8 INCHES REPORTED WEST OF TAYLOR.
SEVERAL STREAM AND RIVERS CURRENTLY HAVE HIGH FLOWS. THIS INCLUDES
THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AND NOW ALSO
DOWN STREAM THROUGH NORTH PLATTE. THIS DUE TO HEAVY RAINFALL ACROSS
NWRN LINCOLN COUNTY WHERE BIRDWOOD CREEK RUNS INTO THE NORTH PLATTE
RIVER NORTH OF HERSHEY. THE ELKHORN RIVER CONTINUES TO RISE WITH
FLOODING FORECAST NEAR EWING IN A FEW DAYS. THE NORTH LOUP AND
MIDDLE LOUP RIVER ALSO RUNNING HIGH. WILL EXTEND THE FLOOD WATCH
THROUGH THE DAY SUNDAY TO ACCOUNT FOR EXISTING HIGH RIVERS AND
EXPECTED ADDITIONAL RAINFALL OF A HALF INCH TO LOCALLY ONE INCH
POSSIBLE TONIGHT...THE ANOTHER HALF INCH OR MORE POSSIBLE SUNDAY AS
WELL.

A WELL DEFINED DISTURBANCE NOTED FROM CNTRL AND NERN NEW MEXICO WILL
TRACK NORTHEAST INTO WRN NEBR THIS EVENING BRINGING IN SHOWERS AND
ISOLATED TSTMS TO SWRN AREAS. ACTIVITY WILL SPREAD INTO THE
NORTHEAST OVERNIGHT. DO NOT ANTICIPATE ANY SEVERE THUNDERSTORMS.
HOWEVER...GIVEN PRECIPITABLE WATER AMOUNTS ABOUT 140 PERCENT OF
NORMAL...HEAVY RAINFALL POSSIBLE OVERNIGHT. UPPER FLOW IS QUITE
AMPLIFIED FROM THE SOUTHWEST THROUGH SUNDAY NIGHT. SHOWERS AND
ISOLATED TSTMS REMAIN LIKELY SUNDAY...THEN LIKELY GENERALLY EAST OF
NORTH PLATTE THROUGH VALENTINE SUNDAY NIGHT.

WEATHER TO CALM DOWN CONSIDERABLY FOR MONDAY WITH ONLY A SLIGHT CHC
FOR SHOWERS OR THUNDERSTORMS AS AREA IS FINALLY REMOVED FROM
DIFLUENT FLOW ALOFT.

REMAINDER OF FORECAST TUESDAY THROUGH SATURDAY LOOKS MAINLY DRY AND
WARMER. UPPER FLOW WILL AGAIN BECOME SOUTHWEST...HOWEVER MUCH OF THE
RAIN CHC APPEAR TO FAVOR AREAS TO OUR NORTHWEST. THEREFORE SLIGHT
CHCS APPEAR SUFFICIENT THROUGH THE PERIOD. HIGHS TUESDAY SHOULD
FINALLY MANAGE TO REACH 80...WITH MOSTLY MID 80S WEDNESDAY THROUGH
SATURDAY.

&&

.AVIATION...
STRATUS HAS MOVED IN BEHIND THE COLD FRONT LEAVING THE MAJORITY OF
WESTERN AND NORTH CENTRAL UNDER MVFR CIGS. THERE WERE POCKETS OF IFR
CONDITIONS EAST OF THE KVTN TERMINAL WITH CIGS JUST BELOW 1KFT AGL
AND SOME RESTRICTIONS TO VSBY WITH LIGHT FOG AND DRIZZLE IN THE
AREA. THERE MAY BE A FEW BREAKS AROUND LATE THIS AFTERNOON WHERE
CONDITIONS MAY TEMPORARILY LIFT TO VFR CONDITIONS. HOWEVER EXPECT
CONDITIONS TO MAINLY DETERIORATE THROUGH THE EVENING AS SHOWERS AND
ISOLATED THUNDERSTORMS MOVE BACK INTO THE AREA. EXPECT CONDITIONS
WILL MAINLY DROP TO LOW MVFR OR TO IFR CONDITIONS WITH CIGS AROUND
1KFT AGL AND SOME RESTRICTIONS TO VSBY DUE TO PRECIPITATION AND
LIGHT FOG. THESE CONDITIONS ARE LIKELY TO PERSIST INTO THE MID TO
LATE MORNING HOURS ON SUNDAY...BUT A RETURN TO VFR LOOKS DOUBTFUL
WITH THE STRATUS EXPECTED TO STAY IN PLACE THROUGH EARLY NEXT WEEK.

&&

.HYDROLOGY...
WIDESPREAD HYDROLOGIC PROBLEMS ACROSS THE CWA TODAY DUE TO THE HEAVY
RAINFALL THE PAST 48 TO 72 HOURS. SOME AREAS HAVE REPORTED TOTALS
EXCEEDING 10 INCHES DURING THE PAST THREE DAYS WITH AREAS OF THE
EASTERN SANDHILLS INTO NORTH CENTRAL NEBRASKA THE HARDEST HIT. SHORT
TERM FLOODING CONSISTS OF WIDESPREAD ROAD CLOSURES DUE TO RUNNING OR
STANDING WATER...WASHED OUT ROADS...AND DAMAGE TO BRIDGES AND THE
APPROACHES DUE TO THE HIGH WATER...AND HIGH WATER FROM UNPLANNED
RELEASES FROM ELEVATING RESERVOIRS. FINALLY LARGE SCALE FLOODING
ALSO AFFECTING SOME OF THE MAJOR RIVER SYSTEMS ACROSS THE CWA WITH
FLOOD STAGES EXPECTED TO REACH/OR HAS REACHED ALONG THE NORTH PLATTE
AND ELKHORN. 1 HR FFG VALUES ARE AS LOW AS 1/2 INCH OVER SOME OF THE
HARDEST HIT BASINS. THIS MOST LIKELY WILL NOT BE MET AS THE HEAVIEST
PCPN EXPECTED TO REMAIN CLOSER TO THE FRONT ACROSS THE SOUTHERN
PLAINS INTO SOUTHEAST NEBRASKA...BUT CONFIDENCE TOO LOW TO CANCEL
FLOOD WATCH...AND IN FACT WILL BE EXTENDED TO SUNDAY EVENING.
VARIOUS MODEL SOLNS CONTINUE TO HINT AT THE POSSIBILITY OF PCPN
TOTALS OF OVER AN INCH ACROSS AREAS ALREADY SATURATED. 12Z KLBF RAOB
SHOWED PWAT VALUES LOWER THAN PAST FEW DAYS...BUT GOES DPI TPW/WATER
VAPOR SHOW A TROPICAL TAP SO THE THREAT OF HVY PCPN LOOKS TO EXIST
OVER NEXT 24 TO 48 HOURS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH THROUGH SUNDAY
EVENING FOR NEZ004-022>025-035>038-056>059-069>071-094.

&&

DISCUSSION...ROBERG
AVIATION...13
HYDROLOGY...13
Hazardous weather outlook, Jun 12, 4:08 PM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT SAT JUN 12 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-132115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
408 PM CDT SAT JUN 12 2010 /308 PM MDT SAT JUN 12 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

RAINFALL TOTALS TONIGHT GENERALLY LOOK TO BE IN THE 1/4 TO 1/2
INCH RANGE AS ANOTHER ROUND OF CONVECTION IS EXPECTED TO MOVE
ACROSS THE AREA OVERNIGHT. CONFIDENCE HOWEVER REMAINS VERY LOW ON
ACTUAL PRECIPITATION AMOUNTS AND THERE IS AN OUTSIDE CHANCE THAT
NEW RAINFALL TOTALS COULD APPROACH AN INCH BY SUNRISE IF A MORE
ORGANIZED THUNDERSTORM COMPLEX CAN MATERIALIZE. THIS SCENARIO IS
POSSIBLE AS AN UPPER LEVEL DISTURBANCE EJECTS INTO THE CENTRAL
PLAINS TONIGHT...WITH DEEP TROPICAL MOISTURE AVAILABLE FOR HEAVY
RAINFALL. FLASH FLOOD GUIDANCE IS AS LOW AS 1/2 INCH FOR A ONE
HOUR PERIOD ACROSS AREAS HARDEST HIT THE PAST 24 TO 48 HOURS...SO
HAZARDOUS CONDITIONS CAN QUICKLY FORM. TRAVEL ON MANY SECONDARY
ROADS ARE NOT RECOMMENDED DUE TO STANDING WATER...OR ROAD SURFACES
AND BRIDGE APPROACHES THAT MAY HAVE BEN COMPROMISED FROM HEAVY
FLOWS OVERNIGHT. A FLOOD WATCH WILL CONTINUE THROUGH THE
OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL HEAVY RAIN COULD DEVELOP SUNDAY AND SUNDAY NIGHT AS
THE UPPER LEVEL SYSTEM ACROSS THE SOUTHWEST U.S. LIFTS NORTHEAST
THROUGH THE CENTRAL AND NORTHERN PLAINS. THE GENERAL CONSENSUS IS
AN ADDITIONAL INCH OR TWO OF RAIN COULD FALL. THE FLOOD WATCH FOR
WESTERN AND NORTH CENTRAL NEBRASKA WILL CONTINUE THROUGH SUNDAY
AND WILL MOST LIKELY BE EXTENDED THROUGH MONDAY MORNING IF
RAINFALL DOES MATERIALIZE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TO MONITOR RIVER LEVELS TONIGHT
THROUGH MONDAY MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

In the hours before

Local storm report, Jun 12, 6:36 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLOOD            12 N WAUNETA            40.59N 101.37W
06/12/2010                   CHASE              NE   COUNTY OFFICIAL

            WATER FROM FLOODING STINKING WATER CREEK WAS RUNNING

            ACROSS COUNTY ROADS NEAR THE CHASE AND HAYES COUNTY LINE.

&&

MASEK
Local storm report, Jun 12, 7:39 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            3 S EWING               42.22N 98.34W
06/12/2010                   HOLT               NE   PUBLIC

            WATER GOING OVER THE ROAD...ABOUT SIX INCHES DEEP...FROM
            THE CACHE CREEK.

&&

BTAYLOR
Special weather statement, Jun 12, 8:11 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT SAT JUN 12 2010

NEZ071-130200-
FRONTIER NE-
811 PM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRONTIER COUNTY UNTIL 900
PM CDT...

AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MEDICINE CREEK RESERVOIR STATE RECREATION
AREA...OR 22 MILES SOUTHEAST OF CURTIS...MOVING NORTH AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
HIGHWAY 18 MILE MARKER 20 AROUND 835 PM CDT.
EUSTIS AROUND 855 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Jun 12, 8:32 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            1 E ONEILL              42.46N 98.63W
06/12/2010                   HOLT               NE   LAW ENFORCEMENT

            HIGHWAY 20 EAST OF ONEILL CLOSED DUE TO FLOODING OF
            ELKHORN RIVER OVER ROADWAY.

&&

MBYRD

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:31 PM CDTAreal Flood WarningLBFChase, Hayes12 hr
Jun 12, 11:34 PM CDTAreal Flood AdvisoryLBFLincoln6 hr
Jun 12, 11:55 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Rock50 min
Jun 13, 12:34 AM CDTFlash Flood WarningLBFBlaine, Brown, Custer, Keya Paha, Loup, Rock10 hr
Jun 13, 1:16 AM CDTFlash Flood WarningLBFBoyd, Garfield, Holt, Wheeler10 hr
Jun 13, 5:04 AM CDTAreal Flood AdvisoryLBFFrontier, Hayes6 hr
Jun 13, 9:31 AM CDTAreal Flood WarningLBFChase, Hayes12 hr
Jun 13, 10:30 AM CDTAreal Flood WarningLBFBlaine, Brown, Cherry, Custer, Keya Paha, Loup and 1 more48 hr
Jun 13, 11:23 AM CDTAreal Flood WarningLBFBoyd, Garfield, Holt, Wheeler48 hr
Jun 13, 6:02 PM CDTRiver Flood WarningLBFLincoln42 hr

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.